On direct decompositions of torsion-free abelian groups of finite rank
Rendiconti del Seminario Matematico della Università di Padova, Volume 44  (1970), p. 175-183
@article{RSMUP_1970__44__175_0,
     author = {Fuchs, Laszlo and Loonstra, F.},
     title = {On direct decompositions of torsion-free abelian groups of finite rank},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {44},
     year = {1970},
     pages = {175-183},
     zbl = {0242.20060},
     mrnumber = {299675},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1970__44__175_0}
}
Fuchs, L.; Loonstra, F. On direct decompositions of torsion-free abelian groups of finite rank. Rendiconti del Seminario Matematico della Università di Padova, Volume 44 (1970) , pp. 175-183. http://www.numdam.org/item/RSMUP_1970__44__175_0/

[1] Corner, A.L.S.: A note on rank and direct decompositions of torsion-free abelian groups, Proc. Cambr. Phil. Soc. 57 (1961), 230-233. | Zbl 0100.02903

[2] Fuchs, L.: Abelian Groups, Budapest, 1958. | Zbl 0091.02704

[3] Fuchs, L.: Recent results and problems on abelian groups, Topics in Abelian Groups, Chicago, 1963, 9-40.

[4] Jónsson, B.: On direct decompositions of torsion-free abelian groups, Math. Scand. 5 (1957), 230-235. | Zbl 0081.26202

[5] Kaplansky, I.: Infinite Abelian Groups, Ann Arbor, 1954. | Zbl 0194.04402